# SDR MWEA030014

- Difficulty date: January 7, 2003
- Submitted: January 8, 2003
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Part number: 99196513
- Condition: Damaged
- Location: Sta 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORMERS AT STATION 237 BETWEEN LONGERONS 5 AND 4 LEFT AND 9 AND 8 LEFT REQUIRES REMOVAL TO FACILITATE SKIN REPAIR.  --  LOCATED AND DRILLED NEW FORMER, FABRICATED AND INSTALLED SPLICE PLATE.
